Georgia, 2019Hail and Damaging Winds in Georgia, August 19, 2019
August 19, 2019 · NWS FFC · 14 events in 9 counties and zones
Ample moisture and a moderately unstable atmosphere combined with very strong afternoon heating to produce scattered strong to severe thunderstorms during the afternoon and evening across north Georgia.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $65,000
- Crop damage
- None recorded
- Events
- 14
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Ample moisture and a moderately unstable atmosphere combined with very strong afternoon heating to produce scattered strong to severe thunderstorms during the afternoon and evening across north Georgia.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before the first event at Aug 19, 1:13 PM EST, 15 minutes earlier.
Area forecast discussion, Aug 19, 1:13 PM EST, 15 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
213 PM EDT Mon Aug 19 2019
.PREV DISCUSSION... /Issued 1234 PM EDT Mon Aug 19 2019/
UPDATE...
Have made minor updates to the forecast, but overall it is on
track. Seeing some light returns on radar in a few isolated areas
this afternoon, but really expect the coverage to increase after
2-3 pm. No additional updates are planned before the afternoon
package.
31
PREV DISCUSSION... /Issued 750 AM EDT Mon Aug 19 2019/
UPDATE...
Updated for the 12Z Aviation Discussion.
PREV DISCUSSION... /Issued 413 AM EDT Mon Aug 19 2019/
SHORT TERM /Today through Tuesday/...
To begin the short term period, the forecast area will be situated
near a weak upper level trough positioned between a broad upper
level ridge in place to the west of the forecast area over the
Central Plains, and to the east of the area over the western
Atlantic. The upper-level troughing is allowing for a northward
advection of the deeper moisture, which will lead to a continued
moistening of the airmass and an overall unsettled pattern through
the period. PWATs of 1.3-1.6 inches across the area this morning
will steadily increase to 1.7-2 inches by Tuesday afternoon. At the
surface, a weak surface low in south Georgia will continue to slowly
traverse northward into Georgia through the period. This overall
pattern will allow for greater coverage of diurnally driven
convection during the afternoon and evening on Monday and Tuesday,
with primarily high-end chance to low-end likely PoPs expected
across the area each day.
Widespread severe weather is not anticipated on Monday and Tuesday,
although it is possible that a few storms may become strong to
marginally severe and could produce gusty winds and frequent
lightning. With the increased moisture, there is a possibility that
some of the stronger thunderstorms could produce locally heavy
rainfall, as well. Forecast high temperatures are expected to remain
above climatological normals on Monday. Especially along and north
of the I-85 corridor where highs could range from 5-8 degrees warmer
than average. Heat index values are anticipated to remain below Heat
Advisory criteria, but will nonetheless reach near or just above 100
across much of the area on Monday, with the exception of the higher
elevations in northeast Georgia. Increased sky coverage and
convective coverage will contribute to slightly cooler temperatures
and heat index values less than 100 on Tuesday.
King
LONG TERM /Tuesday Night through Sunday/...
Diurnally driven scattered to numerous showers and thunderstorms
will be the norm in the extended periods of the forecast. The area
will remain situated in the weak upper trough between the ridge
over the Plains and western Atlantic ridge. Moisture continues to
slowly increase across the area through the end of the week which
will will provide a boost each afternoon for convective development.
By the end of the week, the models are showing a cold front
pushing south out of the great lake state Thursday and into North
GA Friday. The models show this frontal boundary stalling across the
southeastern U.S. and keeping rain chances across the region
through the end of the forecast period. Another weaker wave also
pushes northeast out of the western gulf which will also keep
precip chances going through day 7. As for now, will continue
with scattered to numerous convection each day.
Temperatures, while tempered somewhat by increased convection, will
remain above normal through the week. The increased moisture will
also keep afternoon heat index values from the upper 90s to low
100s.
01
&&
.AVIATION...
18Z Update...
Expect better precipitation coverage today, and have indicated
TEMPO TSRA for all TAF sites generally 20-00Z. MVFR-VFR cigs will
continue, with some improvement this evening with diminishing
precip before degrading overnight. IFR cigs and IFR-MVFR
visibilities will move northwestward into the area from the
south, with IFR cigs expected at KCSG, KMCN, and AHN. The
Atlanta-area sites could see FEW-SCT low MVFR, but lowest cigs
are expected to stay south of the KATL airport at this time. Will
be dependent on rain today. Winds will be east, with a shift to
the west possible after 00z Wednesday. Speeds under 8kt except
near convection.
//ATL Confidence...18Z Update...
Medium on all elements.
31
&&
.PRELIMINARY POINT TEMPS/POPS...
Athens 95 71 89 70 / 40 40 50 40
Atlanta 94 73 89 72 / 50 40 50 30
Blairsville 87 66 85 65 / 40 30 50 30
Cartersville 97 71 92 71 / 40 30 30 30
Columbus 94 74 90 72 / 50 40 50 30
Gainesville 93 71 89 71 / 40 30 40 30
Macon 91 72 88 71 / 50 50 50 40
Rome 97 72 93 71 / 30 20 30 20
Peachtree City 95 72 91 71 / 50 40 50 40
Vidalia 87 73 89 72 / 70 50 40 20
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SHORT TERM...31
LONG TERM....01
AVIATION...31
Hazardous weather outlook, Aug 19, 9:10 AM EST, 4 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1010 AM EDT Mon Aug 19 2019
GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-201000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1010 AM EDT Mon Aug 19 2019
This Hazardous Weather Outlook is for portions of North and
Central Georgia.
.DAY ONE...This afternoon and Tonight...
Scattered to numerous thunderstorms are expected across much
of north and central Georgia this afternoon into tonight.
Gusty winds, frequent lightning and locally heavy rainfall
are possible.
Heat index values will range between 100 and 105 degrees across
portions of north and central Georgia this afternoon.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...
Scattered to numerous thunderstorms are expected across much of north
and central Georgia through the week, mainly in the afternoon and
evening. A few storms could be strong to marginally severe with
gusty winds, frequent lightning and locally heavy rainfall.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested but spotters are encouraged
to submit reports of any severe weather or flooding through the web
by going to weather.gov/atlanta.
In the hours before
Special weather statement, Aug 19, 1:00 PM EST, 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
200 PM EDT Mon Aug 19 2019
GAZ013-191830-
Pickens GA-
200 PM EDT Mon Aug 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR PICKENS COUNTY UNTIL 230 PM
EDT...
At 200 PM EDT...a strong thunderstorm was near Jasper...moving
southwest at 10 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Jasper, Talking Rock, Lake Tamarack and Talmadge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3455 8450 3455 8449 3448 8434 3438 8442
3439 8443 3439 8444 3438 8444 3438 8455
3445 8461 3456 8451
TIME...MOT...LOC 1800Z 051DEG 7KT 3445 8449
WIND...40MPHSpecial weather statement, Aug 19, 1:01 PM EST, 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
201 PM EDT Mon Aug 19 2019
GAZ015-191830-
Lumpkin GA-
201 PM EDT Mon Aug 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR LUMPKIN COUNTY UNTIL 230 PM
EDT...
At 201 PM EDT...a strong thunderstorm was near Dahlonega. This storm
was nearly stationary.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Dahlonega, Porter Springs, Nimblewill and Camp Merrill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3463 8390 3447 8395 3449 8408 3455 8418
3465 8409 3466 8407 3464 8406 3464 8404
3467 8402
TIME...MOT...LOC 1801Z 021DEG 1KT 3458 8403
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Aug 19, 1:12 PM EST, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
212 PM EDT Mon Aug 19 2019
GAZ002-011-019-191845-
Chattooga GA-Walker GA-Floyd GA-
212 PM EDT Mon Aug 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHATTOOGA...
SOUTHEASTERN WALKER AND NORTHERN FLOYD COUNTIES UNTIL 245 PM EDT...
At 212 PM EDT...a strong thunderstorm was over Lake Marvin, or 11
miles northwest of Calhoun. This storm was nearly stationary.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Subligna and Lake Marvin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3462 8517 3464 8507 3462 8506 3459 8506
3458 8507 3457 8506 3455 8506 3454 8507
3454 8509 3453 8509 3451 8518 3455 8523
TIME...MOT...LOC 1812Z 285DEG 1KT 3458 8512
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Aug 19, 1:20 PM EST, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
220 PM EDT Mon Aug 19 2019
GAZ002-011-191845-
Chattooga GA-Walker GA-
220 PM EDT Mon Aug 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHATTOOGA AND
SOUTHEASTERN WALKER COUNTIES UNTIL 245 PM EDT...
At 220 PM EDT...a strong thunderstorm was near Trion, or 8 miles
northeast of Summerville. This storm was nearly stationary.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Trion and Suttles Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3457 8536 3465 8527 3469 8515 3463 8513
3462 8517 3450 8526
TIME...MOT...LOC 1820Z 285DEG 1KT 3458 8526
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Aug 19, 1:23 PM EST, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
223 PM EDT Mon Aug 19 2019
GAZ012-191900-
Gordon GA-
223 PM EDT Mon Aug 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GORDON COUNTY UNTIL
300 PM EDT...
At 223 PM EDT...a strong thunderstorm was over Nickelsville, or near
Calhoun. This storm was nearly stationary.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Calhoun, Resaca, Nickelsville, Audubon, Oakman and Redbud.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3461 8486 3461 8478 3460 8477 3455 8468
3452 8494 3460 8495
TIME...MOT...LOC 1823Z 338DEG 3KT 3458 8487
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Aug 19, 1:25 PM EST, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
225 PM EDT Mon Aug 19 2019
GAZ008-009-016-191900-
Union GA-Towns GA-White GA-
225 PM EDT Mon Aug 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN UNION...SOUTHERN TOWNS
AND NORTHERN WHITE COUNTIES UNTIL 300 PM EDT...
At 225 PM EDT...a strong thunderstorm was over Unicoi State Park, or
9 miles north of Cleveland. This storm was nearly stationary.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Helen, Unicoi State Park, Whitley Gap Shelter, Robertstown, Anna Ruby
Falls, Smithgall Woods Conservation Are, Sautee and Low Gap Shelter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3480 8368 3477 8365 3477 8363 3474 8362
3472 8364 3469 8364 3466 8366 3462 8364
3461 8364 3470 8386 3472 8386 3473 8390
3479 8388 3482 8366
TIME...MOT...LOC 1825Z 338DEG 3KT 3472 8371
HAIL...0.25IN
WIND...50MPHThunderstorm Wind, Chattooga
- When
- August 19, 1:28 PM EST to 1:33 PM EST
- Where
- Chattooga County, 1.2 mi NNE of Welcome Hill to 1.28 mi NNW of East Trion
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 34.585, -85.309
Multiple trees down along a small path near the Walker county line. Specific locations were at Long Hollow Road and Welcome Hill Road, Ridgeway Drive, Halls Valley Drive and Airport Road.
Thunderstorm Wind, Pickens
- When
- August 19, 1:36 PM EST to 1:41 PM EST
- Where
- Pickens County, 0.24 mi WNW of Hinton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- 911 Call Center
- Coordinates
- 34.481, -84.584
The Pickens County 911 center reported trees blown down and a portion of a roof blown off around the intersection of Highways 53 and 136 and Carver Mill Road.
Thunderstorm Wind, White
- When
- August 19, 1:52 PM EST to 2:10 PM EST
- Where
- White County, 1.96 mi SW of Nacoochee to 1.01 mi NNE of Lynch
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- 911 Call Center
- Coordinates
- 34.660, -83.725
The White County 911 center reported trees blown down in the 4800 block of Helen Highway and around the intersection of Highway 255 and Sky Lake Road.
Thunderstorm Wind, Gordon
- When
- August 19, 2:00 PM EST to 2:05 PM EST
- Where
- Gordon County, 1.67 mi SW of Farmville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 34.436, -84.854
Large tree reported down on powerlines near intersection of Erwin Hill Church Road and Erwin Hill Road, southeast of Calhoun. Time estimated from radar.
Hail, Gordon
- When
- August 19, 2:02 PM EST to 2:10 PM EST
- Where
- Gordon County, 1.26 mi NW of Blackwood
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 34.465, -84.913
The Gordon County Emergency Manager reported quarter size hail at the Emergency Management office.
Thunderstorm Wind, Chattooga
- When
- August 19, 2:10 PM EST to 2:20 PM EST
- Where
- Chattooga County, 2.14 mi ESE of Alpine to 1.46 mi ENE of Lyerly
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 34.433, -85.469
The Chattooga County Emergency Manager reported trees blown down on Oak Hill Alpine Road and on Highway 100 near Lyerly Dam Road.
Hail, Chattooga
- When
- August 19, 2:12 PM EST to 2:22 PM EST
- Where
- Chattooga County, 1.57 mi E of Berryton
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 34.446, -85.363
The public reported nickel size hail along Highway 100 near Norton Road.
Thunderstorm Wind, Cherokee
- When
- August 19, 2:17 PM EST to 2:22 PM EST
- Where
- Cherokee County, 2.23 mi SW of Waleska to 3.3 mi E of Waleska
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Emergency Manager
- Coordinates
- 34.296, -84.576
The Cherokee County Emergency Manager reported several trees down just south of Waleska, between Little Refuge Road and Lower Burris Road.
Thunderstorm Wind, Gordon
- When
- August 19, 2:20 PM EST to 2:30 PM EST
- Where
- Gordon County, 2.51 mi NE of Oostanaula
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 34.507, -84.991
The public reported trees and power lines blown down near the intersection of Miller Road and Hunt Road just off of Highway 156.
Thunderstorm Wind, Cherokee
- When
- August 19, 2:50 PM EST to 3:00 PM EST
- Where
- Cherokee County, 1.41 mi SE of Buffington to 1.09 mi N of Hickory Flat
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 34.217, -84.401
The Cherokee County Emergency Manager reported a few trees and power lines down between Union Hall Road and East Cherokee Drive, east of Canton. Time estimated from radar.
Thunderstorm Wind, Floyd
- When
- August 19, 3:10 PM EST to 3:45 PM EST
- Where
- Floyd County, 1.36 mi ESE of Garden Lakes to 2.52 mi NNW of Vans Vly
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $15,000
- Reported by
- 911 Call Center
- Coordinates
- 34.271, -85.209
The Floyd County 911 center reported numerous trees and several power lines blown down across the western half of the county from near Rome to north of Cave Spring. Some locations included Park Avenue SE, Salem Drive NW, Pinecrest Drive NW, Barker Road SW, Blacks Bluff Road SW near the intersection with Livingston Road SW, and Blacks Bluff Road SW near Fosters Mill Road SW.
Thunderstorm Wind, Forsyth
- When
- August 19, 3:15 PM EST to 3:25 PM EST
- Where
- Forsyth County, 4.02 mi NNW of Chestatee to 2.94 mi NE of Coal Mtn
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $6,000
- Reported by
- Emergency Manager
- Coordinates
- 34.330, -84.035
The Forsyth County Emergency Manager reported several trees down in two nearby locations. The first area was along Dunroven Way and the second area of damage was near the intersection of Settingdown Road and Hampton Park Drive in Coal Mountain, both in the northern part of the county.
Hail, Walker
- When
- August 19, 3:25 PM EST to 3:30 PM EST
- Where
- Walker County, 0.52 mi WSW of Dickey
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 34.977, -85.358
The public reported quarter size hail at the Mapco Mart at the intersection of McFarland Road and Lula Lake Road.
Thunderstorm Wind, Clarke
- When
- August 19, 5:40 PM EST to 6:00 PM EST
- Where
- Clarke County, 1.36 mi NW of Athens to 3.71 mi SW of Oconee Hgts
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $7,000
- Reported by
- Emergency Manager
- Coordinates
- 33.962, -83.399
The Clarke County Emergency Manager reported several trees blown down across northern and western Athens, including near the intersection of Prince Avenue and Talmadge Drive, Pineneedle Road, Sunset Drive and Edwards Drive, and Atlanta Highway at the Athens Perimeter.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Iowa, August 19 to 20, 20191 injured · $748,000 · EF3 · 41 events
- Rip Current in Florida, August 19, 20191 death · 1 event
- Flash Flood and Damaging Winds in North Carolina, August 19, 2019$35,000 · 50 kt wind · 14 events
- Hail and Damaging Wind in North Dakota, August 19, 2019$45,000 · 1.75 in hail · 8 events
- Hail and Damaging Winds in Massachusetts, August 19, 2019$18,000 · 2 in hail · 20 events
- Hail and Damaging Winds in Virginia, August 19, 2019$33,000 · 60 kt wind · 4 events
- Damaging Winds in Alabama, August 19, 2019$31,000 · 52 kt wind · 4 events
- Hail and Damaging Winds in Virginia, August 19, 2019$20,000 · 1 in hail · 10 events
- Damaging Winds and Lightning Strike in Connecticut, August 19, 2019$21,000 · 52 kt wind · 8 events
- Hail and Damaging Winds in New Jersey, August 19, 20191.5 in hail · 21 events
- Heat in Tennessee, August 19 to 21, 201919 events
- Excessive Heat in Oklahoma, August 19 to 20, 201919 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 849721, 849722, 849724, 854387, 849716, 849725, 849717, 849727, 849728, 849729, 849736, 849737, 849719, 849738.